Treatment For Left Eye Pupillitis?

Illustration of Treatment For Left Eye Pupillitis?
Illustration: Treatment For Left Eye Pupillitis? vision-and-eye-health.com

good afternoon, i have pupillitis in my left eye, what is the right medicine thank you.

1 Answer:

Hello Mrs. Rahma! Thank you for asking at HealthReplies.com.

The disease you are referring to may be eye papillitis or what is commonly called optic neuritis. Papillitis is a condition in which the nerves in the eye become inflamed. The typical symptoms that appear in papillitis include decreased visual acuity, pain in the eye (especially when moving the eyeball), and decreased color vision. Other symptoms that may appear are vision flashes of light and the eyes feel tired easily. Symptoms that appear can also increase with increasing body temperature.

Papillitis can be caused by various things, ranging from infections, blood vessel disorders, drug use, nutritional disorders, to genetic disorders. To determine papillitis and the cause of papillitis, a complete eye examination by an ophthalmologist is required. You may undergo an examination of visual acuity, field of view, and color vision. If deemed necessary, you can be asked to do a CT scan or MRI. Papillitis treatment will depend on the cause. Consult with your doctor about the treatment options that you will undergo.

That is the explanation from me. Hopefully it can help and hopefully get well soon.

Regards,

dr. Selvi

: by

Related Question

Babies Drink Lots Of Water Can Colds ??

Babies Drink Lots Of Water Can Colds ??

(1 year ago)

good morning..you want to ask .. do you drink mostly water with a baby? Can it cause a cold ??...

Risk Of HIV Transmission And Sexually Transmitted Diseases In Newly Intimate Partners?

Risk Of HIV Transmission And Sexually Transmitted Diseases In Newly Intimate Partners?

(1 year ago)

It was the first time I had sexual relations with a commercial sex worker (CSW) that I had sex with 2 different women that night, with the condition that I used a condom. white, I ...

Is It Dangerous To Take Two Antibiotics At Once?

Is It Dangerous To Take Two Antibiotics At Once?

(1 year ago)

i vilona, ‚Äč‚Äčtaking orinox with cylindamicin hcl at the same day is it dangerous? tooth ache the pain reached the ears … how … thank you...

Leave a Reply

Your email address will not be published. Required fields are marked *